Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 785-793

Double sequence core theorems

Department of Mathematics and Computer Sciences, Duquesne University, 440 College Hall, Pittsburgh 15282, PA, USA

Received 13 April 1998; Revised 1 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard F. Patterson, “Double sequence core theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 785-793, 1999. doi:10.1155/S0161171299227858